# SDR UIEA2017041400578

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 93,757 hours, 18,049 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STAB CONFIGURATION EICAS MESSAGE DURING TAKEOFF ROLL. REJECTED TAKEOFF  COMPLIED WITH FIM 31-51, TASK 807, RESET MAWEA CONFIGURATION WARNING CARD. PERFORMED TAKEOFF WARNING TEST,  PASSED.
